# SDR AALA20011455

- Difficulty date: July 22, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100105901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY LIGHTS AT SEAT ROW 25 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
